# SDR CA990330035

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-202
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: 2955T1007
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) PDU UNITS FOUND RUNNING CONTINUOUSLY WITH BURNING SMELL AND SPARKING.  PDU DISCONNECTED.
